Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On multiplicities in polynomial system solving


Authors: M. G. Marinari, H. M. Möller and T. Mora
Journal: Trans. Amer. Math. Soc. 348 (1996), 3283-3321
MSC (1991): Primary 14M05, 13P99, 13H15, 14B10
MathSciNet review: 1360228
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the description of the solutions of zero dimensional systems of polynomial equations. Based on different models for describing solutions, we consider suitable representations of a multiple root, or more precisely suitable descriptions of the primary component of the system at a root. We analyse the complexity of finding the representations and of algorithms which perform transformations between the different representations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 14M05, 13P99, 13H15, 14B10

Retrieve articles in all journals with MSC (1991): 14M05, 13P99, 13H15, 14B10


Additional Information

M. G. Marinari
Affiliation: Department of Mathematics, University of Genova, 16132, Genova, Italy

H. M. Möller
Affiliation: FernUniversität, FB Mathematik, B Informatik, 5800 Hagen 1, Germany

T. Mora
Affiliation: Department of Mathematics, University of Genova, 16132, Genova, Italy

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01671-6
PII: S 0002-9947(96)01671-6
Received by editor(s): December 20, 1994
Additional Notes: The first author was partially supported by European Community contract CHRX-CT94-0506.
Article copyright: © Copyright 1996 American Mathematical Society